CSpace  > 应用数学研究所
COUPLING BY REFLECTION AND HOLDER REGULARITY FOR NON-LOCAL OPERATORS OF VARIABLE ORDER
Luo, Dejun1,2; Wang, Jian3,4
2019
Source PublicationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN0002-9947
Volume371Issue:1Pages:431-459
AbstractWe consider the non-local operator of variable order as follows: Lf(x) = integral(Rd\{0}) (f(x+z) - f(x) - del f(x), z 1{vertical bar z vertical bar <= 1})n(x,z)/vertical bar z vertical bar(d+alpha(x)) dz, where alpha(x) is an element of [alpha(0), alpha(2)] for any x is an element of R-d and some constants 0 < alpha(0) <= alpha(2) < 2 and n(x, z) is a positive Borel measurable function bounded from above and below. Under mild continuity conditions on alpha(x) and n(x, z), we establish the Holder regularity for the associated semigroups. The proof is based on a new construction of the coupling by reflection for non-local operator L, and the results successfully apply to both stable-like processes in the sense of Bass and time-change of symmetric stable processes.
KeywordStable-like process non-local operator Holder continuity coupling by reflection jump process
DOI10.1090/tran/7259
Language英语
Funding ProjectNational Natural Science Foundation of China[11431014] ; National Natural Science Foundation of China[11571347] ; National Natural Science Foundation of China[11522106] ; Youth Innovation Promotion Association CAS[2017003] ; Special Talent Program of the Academy of Mathematics and Systems Science, Chinese Academy of Sciences ; Fok Ying Tung Education Foundation[151002] ; National Science Foundation of Fujian Province[2015J01003] ; Program for Probability and Statistics: Theory and Application[IRTL1704]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000452652400015
PublisherAMER MATHEMATICAL SOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31837
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Key Lab Random Complex Struct & Data Sci, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Fujian Normal Univ, Coll Math & Informat, Fuzhou 350007, Fujian, Peoples R China
4.Fujian Normal Univ, Fujian Key Lab Math Anal & Applicat FJKLMAA, Fuzhou 350007, Fujian, Peoples R China
Recommended Citation
GB/T 7714
Luo, Dejun,Wang, Jian. COUPLING BY REFLECTION AND HOLDER REGULARITY FOR NON-LOCAL OPERATORS OF VARIABLE ORDER[J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2019,371(1):431-459.
APA Luo, Dejun,&Wang, Jian.(2019).COUPLING BY REFLECTION AND HOLDER REGULARITY FOR NON-LOCAL OPERATORS OF VARIABLE ORDER.TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,371(1),431-459.
MLA Luo, Dejun,et al."COUPLING BY REFLECTION AND HOLDER REGULARITY FOR NON-LOCAL OPERATORS OF VARIABLE ORDER".TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 371.1(2019):431-459.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Luo, Dejun]'s Articles
[Wang, Jian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Luo, Dejun]'s Articles
[Wang, Jian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Luo, Dejun]'s Articles
[Wang, Jian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.